# SDR C2XA05TY028

- Difficulty date: March 20, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 15,423 hours, 13,458 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Fitting
- Part number: 14525669001
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION FRAME 75, SPAR 1 FITTING SHOWS SIGNS OF FRETTING.  MAINTENANCE REMOVED THE FITTING, BLENDED CORROSION ON INNER SKIN SURFACE, DYE PENATRANT TESTED THE AREA, TREATED FOR CORROSION, DRILLED AND INSTALLED A NEW FITTING IAW EC5310-01317, EMB-135/145, SRM 51-10-03, 51-20-03, 51-40-02 AND CMP 51-21-04.
